# SDR TSAA9826355

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 2 Fireloop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N, W
- Precautionary procedure: K

## Discrepancy

FIRE WARNING WENT OFF MOMENTARILY IN FLIGHT NR 2 ENGINE AND APU FIRE DETECTION SYSTEM WOULD NOT TEST THEREAFTER.  INSPECTED NR 2 ENGINE AND FOUND LOOSE CONNECTOR ON LOWER FIRE LOOP.  SECURED AND SAFETY-TIED CONNECTOR.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
